# SDR ASAA2016090517934

- Difficulty date: September 5, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 9,074 hours, 2,955 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 182366
- Condition: Failed
- Location: Nr 1 Hf System
- Part time: 9,118 hours, 2,971 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO TRANSMIT OR RECEIVE ON HF 1, THE RADIO WORKED FOR 3 TRANSMISSIONS NORMALLY.  AFTER THAT, WHEN THE SECONDARY FREQUENCY WAS SELECTED THE "TUNING TONE" ON THE RADIO SOUNDED FOR LONGER THAN USUAL, APPROXIMATELY 5 SECONDS. HF 1 NEVER WORKED AGAIN. HF 2 OPERATED NORMALLY.  ACFT GROUNDED. REMOVED AND REPLACED THE NR 1 HF COUPLER, IAW AMM 23-11-61-400-801. ACCOMPLISHED HF 1 OPS TEST STEP I. INSTALLATION TEST, IAW AMM 23-11-61-400-801. SYSTEM CHECKED NORMAL.
